# SDR C8GA20040027

- Difficulty date: December 22, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 55,140 hours, 29,904 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Part serial: 67501
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 22,649 hours, 29,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 707 FROM MCI TO TOL, IN CRUISE, NR 2 ENGINE OIL TEMPERATURE INCREASED TO 150 DEG C FOR 14 MINUTES.  OIL PRESSURE AT 42 PSI AND FLUCTUATED.  SHUT DOWN NR 2 ENGINE AS A PRECAUTION.  AIRCRAFT CONTINUED TO TOL AND LANDED WITHOUT INCIDENT.  FOUND NR 2 FUEL/OIL COOLER INOPERATIVE.  REPLACED FUEL/OIL COOLER.  ALSO CHANGED MAIN OIL FILTER AS A PRECAUTION.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
